# SDR FDEA201309262315

- Difficulty date: September 26, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: NRC6043501
- Part serial: 48474
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD WING AILERON WEDGE END FOUND SPLIT FROM XIA 353.336 TO XIA 359.192.   REPAIRED IAW SRM 51-43-01 REVISION 53 AND EA 1-5750-T0303067 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
